# SDR DXTA202101054559

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 1,019 hours, 681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007271
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT WILL NOT GO OUT (EMERGENCY LIGHTS).  VERIFIED DISCREPANCY, EXIT LIGHT SIGN WILL NOT EXTINGUISH, ACCESSED G-SWITCH AND RESET SWITCH, LIGHT EXTINGUISHED, FOUND NR 1 EMERGENCY BATTERY DEPLETED.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHTING BATTERY PACK WITH REPAIRED UNIT, IAW CE-680A M/M CHAP 33-50-06.  OPERATIONS CHECK SATISFACTORY.
